- Question from Brenda: Finished chemo, heading into radiation, also started Herceptin and Arimidex. Had already gained weight before this adventure started. Is Herceptin and AI going to add to that? Feeling pretty good except for some fatigue and numbness/pain in feet. Okay to try to lose weight now?
- Answers - Cyndi Thomson, Ph.D., R.D. I think it's okay to make healthy eating choices and for you to get more physically active, but not to push a highly restrictive diet. Be sensible.
- Melinda Irwin If you're having numbness or pain in your feet, I'd bring that up with your physician.
The Ask-the-Expert Online Conference called Weight Management During and After Breast Cancer Treatment featured Cyndi Thomson, Ph.D., R.D. and Melinda Irwin Ph.D., M.P.H. answering your questions on managing weight during and after breast cancer treatment.
Editor's Note: This conference took place in April 2007.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.